# SDR HEEA0015267

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102525
- Condition: Failed
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH DISPLAYS ON TRANSCEIVER INOPERATIVE. PERFORMED PRELIMINARY INSPECTION.  SWAPPED DISPLAYS AND DISPLAYS WORKED FOR 1-2 MINUTES AND THEN WENT OUT.
